# SDR J7SA2022110100338

- Difficulty date: October 3, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N377FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500457
- Aircraft time: 4,787 hours, 3,192 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Faulted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCE #2 FAIL. REPLACED #2 FCE IAW EMB 505 AMM 27-03-01. RIGGING AND OPS CHECK GOOD.
